# SDR RAIA970425

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03069AMDT1
- Condition: Clogged
- Location: Hyd Syst
- Part time: 642 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7364 - NOSE LANDING GEAR DID NOT RETRACT WITH  MAINS.  REMAINED INTRANSIT.  MAINTENANCE REPLACED HYDRAULIC SYSTEM FILTERS.  (X)
